# SDR MWEA030175

- Difficulty date: April 14, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 75,678 hours, 62,449 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Ele Annunciator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ELEVATOR POWER ON ANNUNCIATOR DOES NOT ILLUMINATE ON ELEVATOR POWER CHECK.  INSPECTED SWITCH AND PERFORMED ADJUSTMENT TEST.  NO DEFECTS NOTED, TEST GOOD.
